Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a semiprimary ring


Author: Kwangil Koh
Journal: Proc. Amer. Math. Soc. 19 (1968), 205-208
MSC: Primary 16.50; Secondary 13.00
DOI: https://doi.org/10.1090/S0002-9939-1968-0218397-6
MathSciNet review: 0218397
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bass, Finitistic homological dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. MR 0157984 (28:1212)
  • [2] N. Jacobson, Structure of rings, rev. ed., Colloq. Publ., Vol. 36, Amer. Math. Soc., Providence, R. I., 1964. MR 0222106 (36:5158)
  • [3] R. E. Johnson, The extended centralizer of a ring over a module, Proc. Amer. Math. Soc. 2 (1951), 891-895. MR 0045695 (13:618c)
  • [4] J. Lambek, Lectures on rings and modules, Blaisdell, Waltham, Mass., 1966. MR 0206032 (34:5857)
  • [5] W. W. Leonard, Small modules, Proc. Amer. Math. Soc. 17 (1966), 527-531. MR 0188256 (32:5695)
  • [6] K. Koh, On very large one sided ideals of a ring, Canad. Math. Bull. 9 (1966), 191-196. MR 0206033 (34:5858)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.50, 13.00

Retrieve articles in all journals with MSC: 16.50, 13.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0218397-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society